# SDR AALA202509172712

- Difficulty date: August 31, 2025
- Submitted: September 17, 2025
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 78,468 hours, 30,390 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 67,621 hours, 31,900 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: TC31601
- Condition: Defective
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX DUE TO THE FLIGHT CREW REPORTING THAT AN ENGINE 2 EGT OVER LIMIT ECAM MESSAGE DISPLAYED. THE FLIGHT CREW SHUT DOWN #2 ENGINE AS PER THE ECAM PROCEDURES. THE AIRCRAFT LANDED SAFELY AT PHX WHERE IT TAXIED TO THE GATE UNDER ITS OWN POWER. * MAINTENANCE ACCOMPLISHED TSM FOR EGT OVERLIMIT PER AMM 77-00-00-810-849-A. MAINTENANCE ACCOMPLISHED A BORESCOPE INSPECTION WITH WAS ACCOMPLISHED WITH NO DAMAGED NOTED. MAINTENANCE FOUND THE UPPER SECTOR PROBE AND EXTENSION LEADS (10:00 POSITION) MAKING CONTACT AND CHAFFED. AS A PREVENTATIVE MEASURE MAINTENANCE REPLACED THE FOLLOWING EGT INDICATION ITEMS PER AMM 77-21-10: UPPER EXTENSION LEAD, LOWER EXTENSION LEAD (AALA202509173193), MAIN JUNCTION BOX / COUPLING (AALA202509171579), THERMOCOUPLE WIRING HARNESS TC316 / 3TC (AALA202509172712) AND THERMOCOUPLE WIRING HARNESS TC315 / 2TC (AALA202509171009). A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 73-29-00-710-040-B-02.
